# SDR DALA1115659878

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Bs 636 Bl 0-22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 636 BETWEEN BL-0 AND LBL-22 TOP FLOORBEAM CHAFED. CORRECTED, REMOVED PREVIOUS REPAIR, STAINLESS STEEL STRIP AND FABRICATED NEW IAW SRM 53-05 FIG 20.  LOCATED AND DRILLED IAW SRM 51-10-4.  TREATED AND PRIMED IAW SRM 51-10-3. INSTALLED IAW SRM 53-05, FIG 20 RII COMPLETED.
